| Model Number |
T505C223 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 5 years and 2 months post implant of this aortic bioprosthetic valve, a transcatheter aortic valve was implanted valve-in-valve due to high gradient measurements.No additional adverse patient effects were reported.